MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 PIN TRL LNR NEUT 640DX36ID; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDIC INC, 1818910 PIN TRL LNR NEUT 640DX36ID; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 221836064
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screw separated from liner trial, the instrument was not used in surgery.All pieces were retrieved.
 
Additional Manufacturer Narrative
Product complaint # pc - (b)(4).Investigation summaryexamination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
PIN TRL LNR NEUT 640DX36ID
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
. 700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7316840
Report Number1818910-2018-54612
Device Sequence Number16170584
Product Code LXH
UDI-Device Identifier10603295101239
UDI-Public10603295101239
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221836064
Device Lot NumberS20808
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2018
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer03/06/2018
05/24/2018
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date03/09/2018
05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1